# SDR UIEA2014062700294

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,766 hours, 21,727 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Actuator
- Part number: 312540010
- Part serial: 4372
- Condition: Failed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF WING ESCAPE SLIDE COMP DOOR LATCHES & LINKAGE FAIL TO RETURN TO LOCKED POSITION, FWD AFTER CHECKING OPENING TORQUE FORCE.  R & R MFG PANEL ON INTERROGATOR.  R & R LATCH ACTUATOR AS REQUIRED IAW AMM 26-65-11 & 25-65-12.
